# SDR A6WA200230016

- Difficulty date: September 7, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N341PH
- Make and model: Dorner DO328100
- Aircraft serial: 3065
- System (JASC): 3830 · Waste Disposal System
- Part: Sink
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LAVATORY SINK HAS CORROSION AT THE SINK STOPPER.  MAINTENANCE REMOVED CORROSION ON LAVATORY SINK STOP IAW DO 328 SRM 51-21-00 AND FIXED REPAIR OF PAINT COATING IAW DO 328 51-93-21.  (M)
